Protonix Massive Amounts, Amount of Time, Just Switched Back, Hair Loss, Goodness
I've been loosing massive amounts of hair the last three weeks... same amount of time I've been taking 40mg daily of Protonix. Anyone else with the same side effect?
Dobiqueenx2 - I'm not sure if it is from this as I've been taking Protonix now for about 6 months as a cheaper verson of Prevacid; but for the past couple of months, my normally very thick hair has been thinned to about 1/2 of what it once was. This is very depressing for me and I don't know what to do. I'm not sure if it's from this or any of the other meds I take.
Dobiqueenx2 - I too have been having this problem, esp. for the past 3 months and have been on Protonix for about 6 1/2 months. I've now had the doc put me back on Prevacid. Have you stopped taking Protonix?? If so, how long before you stopped losing your hair??
Dobiqueenx2 - I just switched back to Prevacid as I too in the past couple of months have been experiencing a LOT of hair loss and was switched to Protonix in November 2006, so this is the only thing that has changed in my life to be a possible cause for this. I just hope my hair loss stops soon or I may not have any hair left. Did you go off of it and if so, how long until the loss of your hair stopped?? Thank goodness I had thick hair to begin with, but that is rapidly changing.....
Cherman - Gentlemen, I too have been experiencing massive hair loss over the past 3 months. This cooincides with the time I began taking Pantoprozole. I just had my prescription refilled but today, in a flash, I began to question whether or not my hair loss could be due to a medication I am taking. That led me to do a search on a possible link between Protonix and hair loss. I will no longer take this drug. My only hope is that the hair loss is not permanent. I would be very interested to know if after discontinuing this drug, has your hair loss reversed or at the least, ceased?